# SDR SWAA064740

- Difficulty date: December 5, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 69,351 hours, 66,338 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623121
- Part serial: 0057
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT'S L2 WINDOW ARCHING.  REMOVED AND REPLACED L2 WINDOW PER MM.
